# SDR ZW0A0111602

- Difficulty date: November 30, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 8,882 hours, 4,238 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CARGO DOOR HAD 1/4 INCH LONG CRACK IN THE DOOR SKIN AT HANDLE CUT OUT.  CONFIRMED BY EDDY CURRENT.  ACCOMP EDDY CURRENT PER NDT 51-00-03, PART 6.  REPAIRED PER SRM 52-05, FIG 30.
